MathSciNet Relay Station
MathSciNet bibliographic data
MR126255 (23 #A3551) 54.55
Burgess, C. E. Homogeneous continua which are almost chainable. Canad. J. Math. 13 1961 519–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement